4 doctors weighed in:

Could this be due to the medication i was taking or something else, how do I get through this? Fight through it or rest? I was taking Zoloft for just over 2 weeks, it triggered something in me that brought back my belemia issues. With that i had a panic

4 doctors weighed in
Dr. Heidi Fowler
Psychiatry
2 doctors agree

In brief: I

I am so glad that you wrote in with this question.
Please get in touch with your doctor right away. I can not diagnose you. However a couple of things may have happened that might be associated with the zoloft (sertraline). I don't know what the zoloft (sertraline) is being prescribed for or what your mental and or medical history is. I also don't know how high your dose is. I am concerned by your description of taking medication and developing sped up speech and highs and lows. Your sped up speech and panic may be due to anxiety. There is also a possibility that taking the zoloft (sertraline) could have triggered hypomania or mania. Symptoms of mania or hypomania could include either elation or agitation, racing thoughts, thoughts shifting rapidly from one subject to another, confusion, a decreased need for sleep, talking more or talking faster, taking risks that aren't normal for you and a really high energy level. If this has occured, it can be serious. On the other hand, sometimes zoloft (sertraline) and the class of drugs called serotonin reuptake inhibitors can lead a person to feel nervous, and restless. You may get a headache or be more tense. You might experience loose bowel movements. Your body and my mind can also reacte negatively if a medication is abruptly stopped. Ok, my biggest worry is your statement "i need to continue with life but am so exhausted and feel like i cant." if you are having thoughts of taking your life, it is imperative that you get emergency assistance. If you have a plan of how you could kill yourself and an urge to carry it out, you need to be seen at the emergency room right away. Call 911 if you need to. The long and short of it, - get help now. You are worth it.

In brief: I

I am so glad that you wrote in with this question.
Please get in touch with your doctor right away. I can not diagnose you. However a couple of things may have happened that might be associated with the zoloft (sertraline). I don't know what the zoloft (sertraline) is being prescribed for or what your mental and or medical history is. I also don't know how high your dose is. I am concerned by your description of taking medication and developing sped up speech and highs and lows. Your sped up speech and panic may be due to anxiety. There is also a possibility that taking the zoloft (sertraline) could have triggered hypomania or mania. Symptoms of mania or hypomania could include either elation or agitation, racing thoughts, thoughts shifting rapidly from one subject to another, confusion, a decreased need for sleep, talking more or talking faster, taking risks that aren't normal for you and a really high energy level. If this has occured, it can be serious. On the other hand, sometimes zoloft (sertraline) and the class of drugs called serotonin reuptake inhibitors can lead a person to feel nervous, and restless. You may get a headache or be more tense. You might experience loose bowel movements. Your body and my mind can also reacte negatively if a medication is abruptly stopped. Ok, my biggest worry is your statement "i need to continue with life but am so exhausted and feel like i cant." if you are having thoughts of taking your life, it is imperative that you get emergency assistance. If you have a plan of how you could kill yourself and an urge to carry it out, you need to be seen at the emergency room right away. Call 911 if you need to. The long and short of it, - get help now. You are worth it.
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
Dr. Stephen Perret
Pediatrics - Psychiatry

In brief: Tough to say....

Your question was cut off so i'm not sure exactly what you were referring to.
However, i would seek a physician's guidance. Zoloft (sertraline) can be used for a host of mental health conditions but like any medicine, it can have side effects including worsening anxiety and gastrointestinal effects. I would consult your doctor.

In brief: Tough to say....

Your question was cut off so i'm not sure exactly what you were referring to.
However, i would seek a physician's guidance. Zoloft (sertraline) can be used for a host of mental health conditions but like any medicine, it can have side effects including worsening anxiety and gastrointestinal effects. I would consult your doctor.
Dr. Stephen Perret
Dr. Stephen Perret
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors